<  Back to the Polytechnique Montréal portal

Adaptive finite element method for a two-equation turbulence model in wall-bounded flows

F. Ilinca, Dominique Pelletier and André Garon

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30386/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 24, no. 1)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0363(19970115)24:1<101::aid-fld482>3.0.co;2-s
Official URL: https://doi.org/10.1002/%28sici%291097-0363%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Ilinca, F., Pelletier, D., & Garon, A. (1997). Adaptive finite element method for a two-equation turbulence model in wall-bounded flows. International Journal for Numerical Methods in Fluids, 24(1), 101-120. https://doi.org/10.1002/%28sici%291097-0363%2819970115%2924%3a1%3c101%3a%3aaid-fld482%3e3.0.co%3b2-s

Statistics

Dimensions

Repository Staff Only

View Item View Item